# SDR AALA202108026476

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,837 hours, 6,773 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M10921
- Condition: Not Seated
- Location: L4 Door
- Part time: 19,798 hours, 5,589 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 4L ARMING LEVER WILL NOT STAY SEATED IN ARMED POSITION . DOOR ECAM INDICATIONS AND PRESSURIZATION WAS NORMAL** **SUPPLEMENTAL REPORT FOR AALA202107306476: REPLACED 4L DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00025011 ** (CLOSED)
